ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 16, 2014, Issue 1

Approximate solutions for multi-dimensional singular integral equations and fast algorithms for their solving


Vasil'ev A. V. , Vasil'ev V. B.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 1. P.3-11.
DOI 10.23671/VNC.2014.1.7417
 

Estimates for some potential type operators whose kernels have singularities on spheres


Gurov M. N. , Nogin V. A.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 1. P.12-23.
DOI 10.23671/VNC.2014.1.7418
 

Simulation the parameters of turbulent flow when diffraction of a blunt angle


Kochanenko V. N. , Fetisov V. G. , Mitsik M. F.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 1. P.24-29.
DOI 10.23671/VNC.2014.1.7419
 

Nonlocal combined problem of Bitsadze-Samarski and Samarski-Ionkin type for a system of pseudoparabolic equations


Mamedov I. G.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 1. P.30-41.
DOI 10.23671/VNC.2014.1.7420
 

On a nonlocal problem for nonlinear parabolic equation


Takhirov J. O. , Turaev R. N.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 1. P.42-49.
DOI 10.23671/VNC.2014.1.7422
 

Subdomains method for solution of a singular first kind integral equation with Cauchy kernel


Hajrullina L. E. , Habibullina G.Z.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 1. P.50-56.
DOI 10.23671/VNC.2014.1.7423
 

On the Ricci curvature of three-dimensional metric lie algebras


Chebarikov M. S.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 1. P.57-67.
DOI 10.23671/VNC.2014.1.7424
 

Construction of the interpolation functor in the category of Freschet spaces with common basis


Shubarin M. A.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 1. P.68-79.
DOI 10.23671/VNC.2014.1.7425
 

Vladimir Kuz’mich Ionin (obituary)



Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 1. P.80-85.
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт